Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 48, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 25, 2016, 3:14 PM EDT for 8 counties in Pennsylvania. It was in force for 76 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2016, 3:14 PM EDT (19:14 UTC)
- Expired
- Jul 25, 2016, 4:30 PM EDT
- In force
- 76 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cameron County, PA, Clinton County, PA, Elk County, PA, Lycoming County, PA, Potter County, PA, Sullivan County, PA, Tioga County, PA, Union County, PA
The radar
The State College radar (KCCX), 64 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 3:55 PM EDT | TSTM WND DMG | Woolrich, PA | TREES AND WIRES DOWN |
| Jul 25, 3:57 PM EDT | TSTM WND DMG | Lock Haven, PA | TREES DOWN IN LOCK HAVEN...SOME 20 INCHES IN DIAMETER. |
| Jul 25, 4:02 PM EDT | TSTM WND DMG | 5 Nw Lock Haven, PA | TREES DOWN ON ROUTE 120 |
| Jul 25, 4:02 PM EDT | TSTM WND DMG | Dunnstown, PA | TREES AND WIRES DOWN |
| Jul 25, 4:05 PM EDT | TSTM WND DMG | Lock Haven, PA | TREE DOWN ON WATER STREET |
| Jul 25, 4:11 PM EDT | TSTM WND DMG | Mill Hall, PA | TREE BROUGHT WIRES DOWN ON BEAGLE ROAD |
| Jul 25, 4:13 PM EDT | TSTM WND DMG | Mill Hall, PA | TREES AND WIRES DOWN AT INTERSECTION OF KEYSTONE CENTRAL DRIVE AND ORNER ROAD |
| Jul 25, 4:18 PM EDT | TSTM WND DMG | Loganton, PA | TREES DOWN ON SPRUCE RUN ROAD |
| Jul 25, 4:20 PM EDT | TSTM WND DMG | Castanea, PA | PART OF ROOF BLOWN ONTO RESIDENCE |
| Jul 25, 4:24 PM EDT | TSTM WND DMG | Mcelhattan, PA | TREE DOWN ON PINE MOUNTAIN ROAD |
| Jul 25, 4:27 PM EDT | TSTM WND DMG | 2 N Lamar, PA | TREE AND WIRES DOWN ON FOX HOLLOW ROAD AT SPEED LANE |
| Jul 25, 4:27 PM EDT | TSTM WND DMG | 5 Nw Lock Haven, PA | TREES AND WIRES DOWN ON RENOVO ROAD |
| Jul 25, 4:40 PM EDT | TSTM WND DMG | 1 W Lamar, PA | TREE DOWN ON I 80 WESTBOUND AT MM 174 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 25, 12:43 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.2 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1065 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 907 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 184 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 8.7
The text
As transmitted.
876
WUUS51 KCTP 251914
SVRCTP
PAC023-035-047-081-105-113-117-119-252030-
/O.NEW.KCTP.SV.W.0048.160725T1914Z-160725T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
314 PM EDT MON JUL 25 2016
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN POTTER COUNTY IN NORTH CENTRAL PENNSYLVANIA...
SOUTHERN CAMERON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
SOUTHEASTERN ELK COUNTY IN NORTH CENTRAL PENNSYLVANIA...
SULLIVAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
NORTH CENTRAL UNION COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHERN TIOGA COUNTY IN NORTH CENTRAL PENNSYLVANIA...
LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA...
CLINTON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 430 PM EDT.
* AT 313 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CANTON TO NEAR CROSS FORK TO NEAR BROCKPORT...MOVING
EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
JERSEY SHORE...MONTOURSVILLE...LOCK HAVEN...WILLIAMSPORT...
MEDIX RUN...MACKEYVILLE...FLEMINGTON...HUGHESVILLE...DUNNSTOWN...
ELIMSPORT...ALLENWOOD...SHUNK...TROUT RUN...MUNCY VALLEY...
KETTLE CREEK GORGE...HICKS RUN...LEETONIA...SLATE RUN...
RALSTON AND COGAN STATION.
FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
BELLEFONTE AND LEWISBURG-WILLIAMSPORT EXITS...SPECIFICALLY FROM MILE
MARKERS 172 TO 203.
THIS INCLUDES INTERSTATE 180 FROM MILE MARKERS 10 TO 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4160 7687 4153 7622 4131 7631 4131 7641
4121 7652 4116 7688 4111 7689 4102 7717
4104 7715 4096 7750 4107 7757 4118 7789
4125 7790 4114 7801 4123 7823 4125 7865
4120 7871 4127 7875 4155 7792 4168 7689
TIME...MOT...LOC 1913Z 289DEG 40KT 4165 7686 4153 7783 4123 7871
HAIL...1.00IN
WIND...60MPH
$$
LA CORTE2 follow-up statements
525
WWUS51 KCTP 251952
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
352 PM EDT MON JUL 25 2016
PAC047-105-117-252002-
/O.CAN.KCTP.SV.W.0048.000000T0000Z-160725T2030Z/
POTTER PA-ELK PA-TIOGA PA-
352 PM EDT MON JUL 25 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN POTTER...
SOUTHEASTERN ELK AND SOUTHERN TIOGA COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
NORTH CENTRAL AND CENTRAL PENNSYLVANIA.
LAT...LON 4131 7631 4131 7641 4121 7653 4116 7688
4111 7689 4102 7717 4104 7715 4097 7748
4107 7757 4115 7779 4118 7779 4118 7789
4125 7790 4114 7801 4122 7810 4124 7823
4137 7814 4142 7799 4158 7669 4153 7623
TIME...MOT...LOC 1952Z 288DEG 40KT 4151 7634 4139 7731 4126 7812
$$
PAC023-035-081-113-119-252030-
/O.CON.KCTP.SV.W.0048.000000T0000Z-160725T2030Z/
CAMERON PA-SULLIVAN PA-UNION PA-LYCOMING PA-CLINTON PA-
352 PM EDT MON JUL 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHEASTERN CAMERON...SULLIVAN...NORTH CENTRAL UNION...LYCOMING
AND CLINTON COUNTIES...
AT 352 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LOVELTON TO NEAR ENGLISH CENTER TO NEAR
KARTHAUS... MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
JERSEY SHORE...MONTOURSVILLE...LOCK HAVEN...WILLIAMSPORT...
MACKEYVILLE...FLEMINGTON...HUGHESVILLE...DUNNSTOWN...ELIMSPORT...
ALLENWOOD...SHUNK...TROUT RUN...MUNCY VALLEY...KETTLE CREEK GORGE...
SLATE RUN...RALSTON...COGAN STATION...MCELHATTAN...
KEATING AND CAMMAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4131 7631 4131 7641 4121 7653 4116 7688
4111 7689 4102 7717 4104 7715 4097 7748
4107 7757 4115 7779 4118 7779 4118 7789
4125 7790 4114 7801 4122 7810 4124 7823
4137 7814 4142 7799 4158 7669 4153 7623
TIME...MOT...LOC 1952Z 288DEG 40KT 4151 7634 4139 7731 4126 7812
HAIL...1.00IN
WIND...60MPH
$$
JUNG694
WWUS51 KCTP 252026 RRA
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
426 PM EDT MON JUL 25 2016
PAC023-035-081-113-119-252036-
/O.EXP.KCTP.SV.W.0048.000000T0000Z-160725T2030Z/
CAMERON PA-SULLIVAN PA-UNION PA-LYCOMING PA-CLINTON PA-
426 PM EDT MON JUL 25 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CAMERON...
SULLIVAN...NORTH CENTRAL UNION...LYCOMING AND CLINTON COUNTIES WILL
EXPIRE AT 430 PM EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
NORTH CENTRAL AND CENTRAL PENNSYLVANIA.
LAT...LON 4131 7631 4131 7641 4121 7653 4116 7688
4111 7689 4102 7717 4104 7715 4097 7748
4107 7757 4115 7779 4118 7779 4118 7789
4125 7790 4114 7801 4122 7810 4124 7823
4137 7814 4142 7799 4158 7669 4153 7623
TIME...MOT...LOC 2024Z 289DEG 40KT 4151 7634 4139 7731 4126 7812
$$
JUNGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 2:29 PM EDT, 45 minutes earlier.
Area forecast discussion, Jul 25, 2:29 PM EDT, 45 minutes before
Area Forecast Discussion National Weather Service State College PA 229 PM EDT MON JUL 25 2016 .SYNOPSIS... A cold front will push southeast across Pennsylvania late today and tonight. High pressure will return for mid week with continued warm temperatures. Temperatures may trend back to near or slightly below normal over the weekend. && .NEAR TERM /THROUGH TONIGHT/... A Severe Thunderstorm Watch is in effect until 8PM. A Heat Advisory and Excessive Heat Warning are also in in effect for the sern zones today. A cold front moving over Lake Erie will drop SE across the area this evening and overnight. A hot, humid and very unstable airmass is place with RAP CAPEs in excess of 3000j being observed. We are still very warm aloft so activity has been slow to attain vertical depth. Lagging upper trough and sfc cold front will combine with the deep tropical moisture to bring the threat of some training storms with highly localized very heavy rainfall of 2 inches or more per hour. Headwater Flash Flood Guidance values are extremely high and 4 inches plus for the 1-3 hour period, so at this point there isn't a big concern for flash flooding. However, PWATs are just about as high as they get around this part of the country, so the biggest threat will likely be urban and small stream flooding. HRRR timing suggests the showers/storms taper off and move south fairly early this evening with improving skies in the wake of the front. Areas that see rain ahead of the front and clearing skies behind the front will have a good chance for some late night fog. Low temps will vary from the l60s across the north...to the lower 70s across the SE zones. && .SHORT TERM /TUESDAY/... Tuesday looks very warm to hot but with much cooler dewpoints as compared to today. Highs will range from the low/mid 80s over the NW to the low/mid 90s over the SE. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... Big story in the extended fcst is the likelihood for modest cooling by Tue/Wed behind the weak cold front. However, temps still likely to remain somewhat abv normal within a generally zonal flow. Midweek weather looks dry again, with just low pops for isolated tstms. Fri looks to be the next higher chance for tstm impacts areawide as another cool front progged to move through. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... Developing thunderstorms are bringing localized restrictions to terminals in the northwest. Thunderstorms will break out in the hot humid air over all of our CWA this afternoon. Some of the thunderstorms could cause damaging wind gusts and large hail, especially over the northern portion of the flying area. Dewpoints will not dip all that much tonight, so areas of fog look like a good bet after the thunderstorms move east of the region. For now will forecast 3-5 miles but would not be surprised to see local IFR conditions develop. The best chance for dense fog will be at terminals that see rain today and clearing skies tonight. Air does get slightly drier for the middle of the week. It should not be cold enough at night to make much if any fog in the valleys of the north. The airfields will likely stay VFR into Thursday. OUTLOOK... TUE-WED...VFR. THU-FRI...Mainly VFR. SCT PM SHRA/TSRA. && .CLIMATE... Record high for Harrisburg today is 99 degrees set in 1940. Record high for Williamsport is 100 set in 1934. && .CTP WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for PAZ027-028-035- 036-049>053-058. Excessive Heat Warning until 8 PM EDT this evening for PAZ056- 057-059-063>066. && SYNOPSIS...La Corte NEAR TERM...La Corte SHORT TERM...La Corte LONG TERM...Lambert/Gartner AVIATION...La Corte CLIMATE...
Hazardous weather outlook, Jul 25, 12:47 PM EDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1247 PM EDT MON JUL 25 2016 PAZ012-017>019-024>026-033-034-041-045-046-261700- NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA- BLAIR-HUNTINGDON-SOMERSET-BEDFORD-NORTHERN LYCOMING-SOUTHERN CLINTON- SOUTHERN LYCOMING- 1247 PM EDT MON JUL 25 2016 ...SEVERE THUNDERSTORM WATCH 415 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ056-057-059-063>066-261700- PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 1247 PM EDT MON JUL 25 2016 ...SEVERE THUNDERSTORM WATCH 415 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ027-028-035-036-049>053-058-261700- MIFFLIN-JUNIATA-FULTON-FRANKLIN-UNION-SNYDER-MONTOUR-NORTHUMBERLAND- COLUMBIA-SCHUYLKILL- 1247 PM EDT MON JUL 25 2016 ...SEVERE THUNDERSTORM WATCH 415 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004>006-010-011-037-042-261700- WARREN-MCKEAN-POTTER-ELK-CAMERON-TIOGA-SULLIVAN- 1247 PM EDT MON JUL 25 2016 ...SEVERE THUNDERSTORM WATCH 415 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 25, 2:24 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
224 PM EDT MON JUL 25 2016
PAZ053-251930-
COLUMBIA PA-
224 PM EDT MON JUL 25 2016
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF COLUMBIA COUNTY UNTIL
330 PM EDT...
AT 223 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
DANVILLE...MOVING EAST AT 30 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
BERWICK...BLOOMSBURG...RUPERT...LIGHTSTREET...JERSEYTOWN...
CATAWISSA...MAINVILLE...ALMEDIA...FERNVILLE...MIFFLINVILLE...
BUCKHORN...SHUMANS...EYERS GROVE...LIME RIDGE...ESPY...ORANGEVILLE...
BRIAR CREEK...BLOOMSBURG UNIVERSITY...MILLVILLE AND ROHRSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4094 7622 4095 7651 4101 7657 4105 7657
4106 7660 4111 7663 4114 7628 4113 7625
4114 7623 4103 7623 4095 7621
TIME...MOT...LOC 1823Z 263DEG 26KT 4101 7658
MARTINLocal storm report, Jul 25, 2:38 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
238 PM EDT MON JUL 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG TIONA 41.75N 79.07W
07/25/2016 WARREN PA 911 CALL CENTER
TREES DOWN ON FRONT STREET
&&
EVENT NUMBER CTP1601723
HEADSpecial weather statement, Jul 25, 2:48 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
248 PM EDT MON JUL 25 2016
PAZ057-059-251930-
DAUPHIN PA-LEBANON PA-
248 PM EDT MON JUL 25 2016
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF LEBANON AND DAUPHIN
COUNTIES UNTIL 330 PM EDT...
AT 248 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
SKYLINE VIEW...MOVING EAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
PALMYRA...HARRISBURG...HUMMELSTOWN...MYERSTOWN...HERSHEY...LEBANON...
STEELTON...COLONIAL PARK...CORNWALL...ANNVILLE...PROGRESS...
LINGLESTOWN...LICKDALE...FORT INDIANTOWN GAP...PLEASANT HILL...
PAXTONIA...RICHLAND...LEBANON SOUTH...TIMBER HILLS AND PENBROOK.
LAT...LON 4025 7631 4020 7683 4022 7684 4022 7686
4025 7689 4029 7692 4032 7691 4034 7692
4047 7686 4051 7646 4037 7625 4036 7620
4032 7616
TIME...MOT...LOC 1848Z 262DEG 21KT 4036 7673
JUNGSpecial weather statement, Jul 25, 2:53 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
253 PM EDT MON JUL 25 2016
PAZ037-041-251930-
TIOGA PA-NORTHERN LYCOMING PA-
253 PM EDT MON JUL 25 2016
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF TIOGA AND LYCOMING
COUNTIES UNTIL 330 PM EDT...
AT 252 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR MILLERTON TO NEAR CEDAR RUN. MOVEMENT WAS
SOUTHEAST AT 40 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
MANSFIELD...LITTLE PINE STATE PARK...BLOSSBURG...ENGLISH CENTER...
MORRIS...BUTTONWOOD...COVINGTON...OGDENSBURG...CEDAR RUN...ARNOT...
ROSEVILLE...LIBERTY...SKI SAWMILL SKI AREA...
MANSFIELD UNIVERSITY AND WELLSBORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 4189 7691 4160 7687 4159 7683 4130 7731
4154 7757 4198 7696
TIME...MOT...LOC 1852Z 301DEG 33KT 4190 7697 4156 7744
JUNGLocal storm report, Jul 25, 3:10 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
310 PM EDT MON JUL 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 PM TSTM WND DMG BLOOMSBURG 41.00N 76.46W
07/25/2016 COLUMBIA PA TRAINED SPOTTER
TREES AND WIRES DOWN.
&&
EVENT NUMBER CTP1601724
EVANEGOSpecial weather statement, Jul 25, 3:10 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
310 PM EDT MON JUL 25 2016
PAZ058-251945-
SCHUYLKILL PA-
310 PM EDT MON JUL 25 2016
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF SCHUYLKILL COUNTY UNTIL
345 PM EDT...
AT 310 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
NUREMBURG...MOVING SOUTHEAST AT 40 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
SHENANDOAH...TAMAQUA...MINERSVILLE...POTTSVILLE...ST. CLAIR...
FRACKVILLE...MAHANOY CITY...ASHLAND...MCADOO...SELTZER...
PORT CARBON...ENGLEWOOD...GRIER CITY-PARK CREST...ALTAMONT...
HECKSCHERVILLE...NEW BOSTON-MOREA...SNYDERS...MARLIN...
NUREMBURG AND LAVELLE.
LAT...LON 4070 7583 4064 7599 4059 7601 4074 7647
4080 7631 4088 7629 4095 7621 4090 7603
4091 7600 4080 7587 4076 7580 4074 7577
TIME...MOT...LOC 1910Z 298DEG 36KT 4092 7615
JUNGThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 8:05 PM EDT | Special Weather Statement | CTP | Adams, Franklin | 55 min |
| Jul 24, 8:56 PM EDT | Special Weather Statement | CTP | Lancaster, Lebanon | 49 min |
| Jul 25, 6:27 AM EDT | Special Weather Statement | CTP | Somerset | 48 min |
| Jul 25, 9:37 AM EDT | Excessive Heat Warning | CTP | Adams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 1 more | 9 hr |
| Jul 25, 1:04 PM EDT | Special Weather Statement | CTP | McKean | 26 min |
| Jul 25, 1:25 PM EDT | Special Weather Statement | CTP | Franklin | 35 min |
| Jul 25, 1:34 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 66 min |
| Jul 25, 1:38 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter | 67 min |
| Jul 25, 1:45 PM EDT | Special Weather Statement | CTP | Dauphin, Lebanon | 45 min |
| Jul 25, 2:01 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 39 min |
| Jul 25, 2:09 PM EDT | Special Weather Statement | CTP | McKean | 36 min |
| Jul 25, 2:24 PM EDT | Special Weather Statement | CTP | Columbia | 66 min |
| Jul 25, 2:32 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 43 min |
| Jul 25, 2:44 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Elk, McKean, Potter | 64 min |
| Jul 25, 2:48 PM EDT | Special Weather Statement | CTP | Dauphin, Lebanon | 42 min |
| Jul 25, 2:51 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland, Snyder, Union | 69 min |
| Jul 25, 2:53 PM EDT | Special Weather Statement | CTP | Tioga | 37 min |
| Jul 25, 3:10 PM EDT | Special Weather Statement | CTP | Schuylkill | 35 min |
| Jul 25, 3:33 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield, Elk | 57 min |
| Jul 25, 3:40 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland, Schuylkill | 95 min |
| Jul 25, 3:54 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Franklin | 56 min |
| Jul 25, 3:54 PM EDT | Severe Thunderstorm Warning | CTP | Cambria | 75 min |
| Jul 25, 4:00 PM EDT | Severe Thunderstorm Warning | CTP | Centre | 90 min |
| Jul 25, 4:29 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Huntingdon | 61 min |
| Jul 25, 4:32 PM EDT | Special Weather Statement | CTP | Somerset | 43 min |
| Jul 25, 4:48 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Mifflin, Snyder, Union | 72 min |
| Jul 25, 5:05 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Mifflin | 55 min |
| Jul 25, 5:08 PM EDT | Special Weather Statement | CTP | Bedford, Somerset | 52 min |
| Jul 25, 5:15 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Dauphin, Northumberland, Schuylkill | 60 min |
| Jul 25, 5:42 PM EDT | Special Weather Statement | CTP | Dauphin, Lebanon, Perry | 63 min |
| Jul 25, 6:09 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lebanon, Perry | 69 min |
| Jul 25, 6:52 PM EDT | Special Weather Statement | CTP | Lancaster, York | 53 min |
| Jul 25, 7:03 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 68 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.